MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941824350
Medical Device Problem Codes Break (1069); Entrapment of Device (1212); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that device issues occurred requiring additional intervention.The 80% stenosed target lesion was located in a mildly tortuous and mildly calcified coronary artery.Following pre-dilation with a 3 x 12mm non-bsc lithotripsy balloon, a 3.50 x 24mm synergy xd drug-eluting stent was introduced for treatment, but resistance was felt.As the stent delivery system was advancing through the guide catheter, the shaft broke and the stent was stuck in the guide.The stent was able to be trapped in the guide catheter, and everything was removed together.The procedure was completed using an alternative method.There were no patient complications and the patient fully recovered.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key25069030
Report Number2124215-2026-23926
Device Sequence Number10747729
Product Code NIQ
UDI-Device Identifier08714729981060
UDI-Public(01)08714729981060(17)270616(10)36842730
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493941824350
Device Catalogue NumberH7493941824350
Device Lot Number0036842730
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Supplement Date Received by Manufacturer05/29/2026
Initial Report FDA Received Date05/04/2026
Supplement Report FDA Received Date06/19/2026
Date Device Manufactured06/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown